Pacific Journal of Mathematics

Analytic continuation of meromorphic functions in valued fields.

J. B. Roberts

Article information

Source
Pacific J. Math., Volume 9, Number 1 (1959), 183-193.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103039464

Mathematical Reviews number (MathSciNet)
MR0105580

Zentralblatt MATH identifier
0084.28301

Subjects
Primary: 40.00
Secondary: 12.00

Citation

Roberts, J. B. Analytic continuation of meromorphic functions in valued fields. Pacific J. Math. 9 (1959), no. 1, 183--193. https://projecteuclid.org/euclid.pjm/1103039464


Export citation

References

  • [1] C. Chabauty, Sur la theorie des functions dans un corp value I, II, C.R. Acad. Sci., Paris, 231, (1950), 396-7, 432-4.
  • [2] R. G. Cooke, Infinite Matrices and Sequence Spaces, Macmillan, (1950).
  • [3] J. Hadamard, Essai sur etude des functionsdonnees par leur developpementde Taylor, J. Math. 4, (1892), 8.
  • [4] H. Hasse, Zahlentheorie, Akademie-Verlag, Berlin, (1949).
  • [5] M. Krasner, (a) Essai d'une theorie des fonctions analytiques dans les values com- plets, C. R. Acad. Sci., Paris 222, (1946), 37-40, 165-7, 363-5, 581-3. (b). Ceraines propritsdes series de Taylor dfun ensemble au plus denombrablede variablesdans les corps values complets et une demonstrationstructurale desformules de M. Pollaczek, Bull, des Sci. Mathematique 71, (1947), 123-152, 180-200. (c) Prolongement analytique dans les corps values complets C. R. Acad. Sci. Paris 238, (1954), 2385-7 239, (1954), 468-470, 745-7, 244, (1957;, 1304-6, 1599-1602, 1996-9, 2510-2573, 245, (1957), 1285-8.
  • [6] J. Krschak, Limesbildung und allgemeine Krpertheorie, J. reine angew. Math. 142, (1913), 211-253.
  • [7] F. Loonstra,Analytische Untersuchungen u'berbewertete Krper N.V. Noord-Hollandisch Uitgevers Maatschappij, Amsterdam (1941).
  • [8] J. B. Roberts, (a) Summability methods in valuation fields, Thesis, Univ. of Minnesota (1955). (b) Matrix summabilityin F-fields, Proc. Amer. Math. Soc. 8, (1957) 541-3.
  • [9] K. Rychlik, Zur Bewertungstheorie der algebraischen Krper, J. reine angew. Math. 153, (1924) 94-107.
  • [10] W. Schobe, Beitrage zur Functionntheorie in nicht-archimidischbewerteten Krpe tn, Universitas-Archiv, Band 42 des Archiv, Band 2 der Abteilung (1950).
  • [11] L. Schnirelman, Functions in algebraically closed valuation fields (in Russian), Bui. Acad. Sci. URSS, Serie Math., 5, 6, (1938), 487-498.
  • [12] R. Strassman, Uber den Wertevorrat von Potenzrehen im Gebiet der p-adischen Zahlen, J. reine angew. Math. 159, (1928) 13-28.
  • [13] P. Vermes, (a) On -matrices and their application to the binomial series, Proc. Ed. Math. Soc. 3, 8, (1947), 1-13. (b) The application of -matrices to Taylor series, Proc. Ed. Math. Soc. 2, 8, (1948), 43-9 (c) Series o series transformations and analytic continuation by matrix methods Amer. J. Math. 71 (1949), 541-562.